On a weak uniqueness for some elliptic equations

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

: Unioneness is nroved to the Diriehlet orohlerr) for second order uniformly elliptic nondivergence equations. The coefficients of second derivatives are supposed to be continuous except for a closed set having zero Hausdorff measure corresponding to the function h(s) = s01for some a > 0.

Original languageEnglish (US)
Pages (from-to)943-957
Number of pages15
JournalCommunications in Partial Differential Equations
Volume19
Issue number5-6
DOIs
StatePublished - Jan 1 1994

Fingerprint Dive into the research topics of 'On a weak uniqueness for some elliptic equations'. Together they form a unique fingerprint.

  • Cite this